Percocet and warfarin

Common Questions and Answers about Percocet and warfarin

percocet

BENADRYL HELPS TOO ALONG WITH XANAX FOR THE ANXIETY. I HAVE BEEN OFF FOR 1 YEAR NOW AND NOW I AM COMING OFF PERCOCET THAT THE DR SWITCHED ME TO. WORSE THAN THE FENTANYL WITHDRAWLS. FINDING A CARING DR IS KEY. MY DR TOLD ME YOU COULD BE ADEDICTED TO AN OPIATE AFTER 3 DAYS. HE JUST TOLD ME A YEAR LATER. SO I WANT MY LIFE BACK. I AM ONLY 30 AND DON'T REMEMBER THE LAST 4 YEARS OF MY LIFE. GOOD LUCK. THE FIRST 5 DAYS ARE THE HARDEST.
You need to avoid foods and drugs that are also blood thinners such as asprin, advil, NSAIDs, Aleve, Orudis, and other pain killers. Only take what your doctor suggests for you to take for pain and nothing else. You need to reduce Vitamin K because it interveres with the absorbtion of Coumadin. Don't eat leafy greens like broccoli, cabbage, brussel sprouts, or spinich, etc. Don't eat liver or other organ meats. Don't take vitamins or herbal supplements without telling your doctor.
i just had another a fib that lasted same time.he put me on warfarin 5 mg and metoprol 25 mg twice a day.i have anxietys all the time that why i take paxil so i think my a fibs come from stress so is it necessary for me to take coumadin ,i am scared from it .any advice? thanks zoran 66! This discussion is related to <a href='/posts/show/566483'>Coumadin or no Coumadin</a>.
So, I'm much happier than I was yesterday, tho still a little concerned about what the hematoma actually is, and how its behaviour could be affected by my warfarin intake, and what effect it could have on my heart conditions..but I'm sure the clinic will reassure me on these matters and I've been in touch with the anti-coag clinic who didn't seem too concerned about it :) Kat, thank you for all your helpful comments. I really do appreciate them all.
I have 2 children and im a strong christian and put all my faith in christ and because of my dilema here i feel horrible about this. For some reason this all just hit me like a freight train yesterday morning and i was actually crying just as hard as i did on my fathers funeral because i know what kind of mess im in and what i need to do. Ive allready looked into detox arrangement and im prepared for the hell its gonna bring but it needs done.
I have been dealing with back issues on a personal level and doing transfers as a CNA can agitate the situation, so I am not taking the percocet (oxycodone) so as to not be sleepy during the hours I am working & driving, but am using the back spasm meds (cyclobenzaprine 10mg) and acetaminophen w/codeine before bed time. I am doing research on exercises and stretches as well as eating the right way in an attempt to help myself.
MY DOCTOR PRESCRIBED PREDNIZONE FOR MY PYODERMA-GANGRANOSA AND MY RHEUMATOID ARTHRITIS,IT HAS CAUSED WEIGHT GAIN THATS HARD TO TAKE OFF, I TAKE VARIOUS OTHER MEDS FOR MY DIABETES AND PREVIOUS STROKES. MY FACE IS ROUND AND SWOLLEN LOOKING, THIS WEIGHT GAIN HAS AGGRAVATED MY ARTHRITIS AND MADE ME MORE TIRED THAN I WAS. I HAVE HAD A MASTECTOMY OF MY LEFT BREAST,& HYPERTENSION.
Well I've taken both, probably more than anyone every should at one time, trying to ease some of the pain. I've used Tylenol 3's, percocet, and numerous other prescription pain killers, to no avail. The pain numbs a bit, but is always there. Can anyone tell me what the cause of this could be, and if there is help to be had.
My husband had a carotoid disection about 2 months ago he is on warfarin but is getting very bad headaches and he complains of a sore head. have you any ideas what he could do about this. He has gone back to work and I am wondering if it is to much to soon he is 49 and used to be a smoker but has stopped since this occured.
No fatigue. No pain. I will every once in a while be able to "feel something "there" after exercise if I am dehydrated. Glad you are going off warfarin. Now Google "warfarin" and "fatigue" "depression" and see if that doesn't tell you something! If nothing else, getting off the W will make you feel empowered, I bet. Just not having to go in for blood tests every week (they never could get my INR stable) made me feel like I got my life back.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
They always make you lay in the hospital for at least four hours to make sure they didn't nick anything and they offered me percocet which wasn't really necessary. i just cannot imagine why yours would be so painful if there were no complications!
For 17 years my doctors have prescribed narcotics for me...started with vicodin then percocet then kept increasing as I got sicker and sicker over the years from radiation poisoning and I just had my 16 surgery which was my second open heart surgery for valve disease due to radiation and chemotherapy. At one point was on 360 milligrams of MS Contin three times a day Plus up to 20 15 milligram MSIR, plus my Dr had standing orders for Demerol/Vistaril 150/75, and could have 2 injections a day.
I actually feel like I'm going crazy if that makes any sense at all....I have to try and function at work on these meds and with the pain and all I want to do is cry.....so Deedee, did you finally quit work then? Are you on Disability?
I had essentially 2 nurses taking care of me in my room, one for general house keeping and care and the other a cardiac nurse. Both were professional and caring to the max. I also, being a single guy, developed a crush on my nurse in the OR, but I'll save that story for my buddys. I have 10 incisions on my body, under my arms across my chest and 2 drain holes below my ribs. Small ones 1/2 inch long.
I guess I should expound a little more - the symptoms have been going on for more than a month and getting progressively worse. My doctor has suggested shingles but is baffled that there is no rash and is hesitant to put me on antivirals.
I'm really concerned that this guy is too agressive and he is going to rerupture it. I'm a 350lb guy and I really don't want to have to go this surgery again. Should I start looking for another doc?
MedHelp Health Answers